Menu
Your Cart

Benylin Chesty Cough & Cold - 16 Tablets

Benylin Chesty Cough & Cold - 16 Tablets
Benylin Chesty Cough & Cold - 16 Tablets
£3.49
GPhC Regulated
Pharmacy
Free Delivery
Over £40
Discreet Delivery
Always

What are Benylin Chesty Cough & Cold Tablets 

These tablets are used for the relief of symptoms of colds and flu, including aches and pains, headache, blocked nose, sore throat, chills and chesty coughs.

This medicine contains:

  • Paracetamol is a pain reliever (analgesic) and helps reduce your temperature when you have a fever
  • Guaifenesin which is an expectorant to help loosen phlegm
  • Phenylephrine is a decongestant to reduce swelling in the passages of the nose to help you breathe more easily.

How to take Benylin Chesty Cough & Cold Tablets

  • Swallow the tablets whole with water.
  • Do not chew.

Adults, the elderly and children 12 years and over: 2 tablets every 4 hours, as required. Do not take more than 8 tablets (4 doses) in any 24 hour period.

Do not give to children under 12 years.

What do Benylin Chesty Cough & Cold Tablets contain

Each white, capsule-shaped tablet contains the active ingredients: paracetamol 250 mg, guaifenesin 100 mg and phenylephrine hydrochloride 5 mg.

Shipping Costs

Free UK Delivery on all orders over £40 - Delivery within 2-5 working days

Standard UK Delivery - £2.89 - Delivery within 2-5 working days